# SDR SWAA2023071260273

- Difficulty date: June 17, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 32,954 hours, 15,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORWAY BEAR STRAP HAS WEAR FROM DOOR FRAME CONTACT IN CLOSED POSITION. LOCATED APPROX. 2' FWD OF AFT LOWER LATCH FITTING; 1.2' LONG AND .037' AT DEEPEST POINT. MRKD<[01] REMOVED FASTENERS TO FACILITATE DAMAGE REMOVAL. BLENDED DAMAGE TO 20 TO 1RATIO PER SRM 53-00-01-1A-1;[02] INSTALLED REMOVED FASTENER PER SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION #1 & #2;[04] OK TO INSTALL AFT CORNER THRESHOLD;[05] INSPECTED INSTALLED L/H FWD SIDEWALL LINING AND INSTALLED FWD ENTRY AFT THRESHOLD CORNER;[06] PERFORMED LEAK CHECK OF FWD ENTRY AFT THRESHOLD IAW AMM 21-00-05. OPS CHECK GOOD.;[07] REPAIR OF FWD ENTRY DOORWAY BEAR STRAP ACCOMPLISHED ON EA 23-153-02052.;[08] C/W INSP. REPAIR OF FWD ENTRY DOORWAY BEAR STRAP ACCOMPLISHED ON EA 23-153-02052.
